# SDR EVCA20240903001

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N785AE
- Make and model: Bell 206L-4
- Aircraft serial: 52485
- Aircraft time: 3,996 hours
- Engine: Allsn 250C30
- Engine time: 13,166 hours, 25,302 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES611421
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN CABIN. TURNED OFF THE AC AND THE SMELL WENT AWAY.
